Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Having toxoplasma. Took rovamycin forte. Blood test done. IGM increased. Cause of increased IGM after treatment?

I had been diagnoised having taxoplasma in november . my readings for IGM was 1.4. then when i took the reports again on Dec 31st it showed IGM was 1.26. then i took rovamycin forte tablet for 2 months. when i took blood test yesterday it read IGM as 2.3 . Why is it still showing positive ? Also pls tell me what could be the cause to increase after treatment ?
Asked On : Sat, 7 Apr 2012
Answers:  2 Views:  350
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
just continue tablet and go for both IgM and IgG antibody also after 2 months it will take time to start immunity against toxoplasma and get other test done 4 side effect
Answered: Tue, 5 Nov 2013
I find this answer helpful
Ophthalmologist Dr. Anwaar Gul's  Response
may be toxoplasmosis ure having is resistant to rovamycin...try drugs pyrimethamine and sulfadiazine as a treatment may help lower ure igM levels..
Answered: Tue, 5 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor